# SDR DALA2015062803987

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Rib
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR 5EA BTM INTERNAL SUPPORT RIBS HAVE CORROSION.  MATERIAL LOSS ON NR 1, NR 2, NR 3, AND NR 5 RIBS IS WITHIN ALLOWABLE LIMITS, NR 4 RIB FOUND TO BE OUT OF LIMITS IAW SRM.  R & R NR 4 RIB IAW DWG.
